MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC MEDIC RESPONDER VENT; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC MEDIC RESPONDER VENT; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 122002
Medical Device Problem Codes Loose or Intermittent Connection (1371); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during transport of a cardiac patient, they connected the respiratory circuit to the endotracheal tube (ett) and noticed the patient was not receiving adequate breaths.Upon inspection, they found that the rubber band around the positive end-expiratory pressure (peep) adapter was loose and out of place.They tested four different circuits before identifying one that functioned properly and allowed the patient to breath effectively.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
One device was returned for evaluation of complaint that the device there were no damages or anomalies observed.The sample was sent to the tpm for evaluation.The tpm investigation report states no nonconformances associated with the peep adapter.The investigation yielded no identification of any defects within the components.The root cause of the complaint was unable to be determined.

Brand Name
PNEUPAC MEDIC RESPONDER VENT
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen street
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22861459
Report Number3012307300-2025-09867
Device Sequence Number13096230
Product Code BTL
UDI-Device Identifier10610586046056
UDI-Public(01)10610586046056(11)270930
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122002
Device Lot Number0024131-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown